# SDR UIEA2024070600594

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW I/B MID FLAP FOUND DELAMINATION( PERFORMED REPAIR AT DELAMINATION AREA PER SRM 51-70-07 PAR 5.A (1). NO FURTHER DEFECTS NOTED. )
